Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 189, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 10, 2016, 4:53 PM EDT for Delaware County, Franklin County, Madison County, Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2016, 4:53 PM EDT (20:53 UTC)
- Expired
- Sep 10, 2016, 5:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Franklin County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222
WUUS51 KILN 102053
SVRILN
OHC041-049-097-102130-
/O.NEW.KILN.SV.W.0189.160910T2053Z-160910T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
* UNTIL 530 PM EDT.
* AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
DARBY... MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...REYNOLDSBURG...GROVE CITY...
UPPER ARLINGTON...GAHANNA...HILLIARD...WORTHINGTON...BEXLEY...
JEFFERSON...GROVEPORT...WEST JEFFERSON...MINERVA PARK...
LAKE DARBY...EASTON...OHIO STATE UNIVERSITY...WHITEHALL...
NEW ALBANY AND GRANDVIEW HEIGHTS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 82 AND 111.
I-71 IN OHIO BETWEEN MILE MARKERS 92 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8281 3991 8281 3991 8280 3987 8280
3981 8319 3981 8324 3980 8325 3979 8331
4007 8334 4016 8280 3994 8279
TIME...MOT...LOC 2052Z 262DEG 40KT 3996 8326
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN2 follow-up statements
591
WWUS51 KILN 102116
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT SAT SEP 10 2016
OHC097-102125-
/O.CAN.KILN.SV.W.0189.000000T0000Z-160910T2130Z/
MADISON OH-
516 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL OHIO.
LAT...LON 3994 8281 3991 8281 3991 8280 3987 8280
3982 8313 3981 8319 4009 8318 4016 8280
3994 8279
TIME...MOT...LOC 2115Z 262DEG 40KT 4000 8292
$$
OHC041-049-102130-
/O.CON.KILN.SV.W.0189.000000T0000Z-160910T2130Z/
FRANKLIN OH-DELAWARE OH-
516 PM EDT SAT SEP 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR FRANKLIN AND SOUTHERN DELAWARE COUNTIES...
AT 515 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BEXLEY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...REYNOLDSBURG...GROVE CITY...
UPPER ARLINGTON...GAHANNA...HILLIARD...WORTHINGTON...BEXLEY...
GROVEPORT...MINERVA PARK...EASTON...OHIO STATE UNIVERSITY...
WHITEHALL...NEW ALBANY...GRANDVIEW HEIGHTS...OBETZ...
URBANCREST AND VALLEYVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8281 3991 8281 3991 8280 3987 8280
3982 8313 3981 8319 4009 8318 4016 8280
3994 8279
TIME...MOT...LOC 2115Z 262DEG 40KT 4000 8292
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN553
WWUS51 KILN 102124
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT SAT SEP 10 2016
OHC041-049-102134-
/O.EXP.KILN.SV.W.0189.000000T0000Z-160910T2130Z/
FRANKLIN OH-DELAWARE OH-
524 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND SOUTHERN DELAWARE
COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3994 8281 3991 8281 3991 8280 3987 8280
3982 8313 3981 8319 4009 8318 4016 8280
3994 8279
TIME...MOT...LOC 2124Z 262DEG 40KT 4000 8292
$$
HICKMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 10, 3:22 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 322 PM EDT SAT SEP 10 2016 .SYNOPSIS... A cold front with strong to severe thunderstorms will sweep across the area this afternoon. High pressure and dry conditions with more comfortable temperatures will build in for the early part of the week. Another frontal system will bring renewed chances for showers and thunderstorms Tuesday night into Wednesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Strengthening storms into the area as associated with a prefrontal trough. Expecting scattered severe storms through early evening with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging winds being the primary threat with these quickly moving storms in a DCAPE environment of 1200-1400 J/KG range. With the frontal boundary itself lagging a bit back currently extending from GYY through far eastern IL and approaching western KY...there will be some showers behind the main line of storms...with wind gusts to 20-25kts expected and not diminishing in the east until the 01-02z timeframe in the eastern forecast area. skies will clear fairly quickly behind the frontal passage overnight. Have generally gone with a short term blend for overnight lows. High pressure will begin to build across the region toward daybreak but winds will be up enough to not result in any light fog issues in the clearing. Overnight lows in the more comfortable mid-upper 50s in the west and closer to 60 in the east. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... The high will continue to build into the area during the day on Sunday...with drier air and mostly clear skies with mid 70s for the high. With continued cooler air working in on Monday night...overnight lows in the low/mid 50s. Southerly flow returns later in the day on Monday so temperatures rebound to near 80 under continued sunny skies. For Monday night southerly flow returns more in earnest so overnight lows to be upper 50s to near 60. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Tuesday will be another dry but warmer day as high pressure moves further east and the next cold front moves into the western Great Lakes and mid Mississippi Valley. This front will slide through the region Tuesday night into Wednesday with some showers and thunderstorms possible along and behind the front. Low chance PoPs are sufficient with a slightly better chance of rain in northern counties early on Wednesday. High pressure will build across the Great Lakes Thursday and Friday with seasonable temperatures. An upper level ridge will build over the southeast United States for the first part of next weekend, then it will drift slowly offshore by early next week. At the same time, a mid level trough will dig slowly southeast into the Great Lakes. This scenario will bring a gradual increase in moisture ahead of a slow moving cold front. Have brought chance pops for showers and storms for Saturday with perhaps a better chance holding off into the latter half of the weekend. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... A line of storms will pass through the CWA this afternoon. Outside of this, vfr conditions will be found with the possible early exception of a cig dropping below 3kft ahead of the storms. Lingering showers may persist a little early this evening behind the deeper convection and thunderstorms. Gusty winds to 25kt will shift northwestward in the post-frontal atmosphere and die out with the coming of nightfall. Few cu may pop up during the day tomorrow but the characteristic of the sky will be clear/sunny with a light northerly wind beginning in the predawn hours. Chose the middle ground of a lighter wind and nnw direction with clear skies versus another line or two in the taf. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR NEAR TERM...JDR SHORT TERM...JDR LONG TERM...Hickman AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 241 PM EDT SAT SEP 10 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 241 PM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Sep 10, 4:34 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HEAVY RAIN BEAVERCREEK 39.73N 84.06W
09/10/2016 M1.45 INCH GREENE OH COCORAHS
RAIN FELL IN 45 MINUTES. FIRST INCH FELL IN 20 MINUTES.
&&
JOHNFLocal storm report, Sep 10, 4:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST KYMESO ALEXANDRIA 5NW 39.02N 84.47W
09/10/2016 M53 MPH CAMPBELL KY MESONET
&&
KURZSpecial weather statement, Sep 10, 4:43 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 443 PM EDT SAT SEP 10 2016 OHZ062-063-071-072-077>080-102115- HAMILTON OH-GREENE OH-CLINTON OH-WARREN OH-FAYETTE OH-HIGHLAND OH- CLERMONT OH-BROWN OH- 443 PM EDT SAT SEP 10 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL HAMILTON...SOUTHEASTERN GREENE...CLINTON...SOUTHEASTERN WARREN... CENTRAL FAYETTE...NORTHWESTERN HIGHLAND...NORTHERN CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 515 PM EDT... AT 442 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JEFFERSONVILLE TO NEAR BATAVIA...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. LOCATIONS IMPACTED INCLUDE... WASHINGTON COURT HOUSE...WILMINGTON...LOVELAND...MILFORD... BLANCHESTER...MARIEMONT...SABINA...TERRACE PARK...LYNCHBURG... LEESBURG...NEW VIENNA...MORROW...BLOOMINGBURG...CAMP DENNISON... THE VILLAGE OF INDIAN HILL...RUSSELL...WOODVILLE...STAUNTON... MAINEVILLE AND CLARKSVILLE. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 35 AND 67. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3915 8439 3963 8390 3964 8330 3914 8372 TIME...MOT...LOC 2042Z 267DEG 34KT 3962 8362 3914 8416 KURZ
Local storm report, Sep 10, 4:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HEAVY RAIN 1 N FAIRBORN 39.82N 84.02W
09/10/2016 M1.30 INCH GREENE OH TRAINED SPOTTER
FELL IN 30 MINUTES. STILL RAINING.
0445 PM HEAVY RAIN KETTERING 39.70N 84.15W
09/10/2016 M1.80 INCH MONTGOMERY OH BROADCAST MEDIA
FELL IN ONE HOUR
&&
JOHNFLocal storm report, Sep 10, 4:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HEAVY RAIN 2 SSW MIAMISBURG 39.61N 84.30W
09/10/2016 M1.20 INCH MONTGOMERY OH AMATEUR RADIO
FELL IN 30 MINUTES
&&
JOHNFSpecial weather statement, Sep 10, 4:52 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT SAT SEP 10 2016
KYZ093>097-OHZ078>080-102115-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-OWEN KY-GRANT KY-HIGHLAND OH-
CLERMONT OH-BROWN OH-
452 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CAMPBELL...
PENDLETON...BRACKEN...SOUTHEASTERN OWEN...SOUTHEASTERN GRANT...
SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN BROWN
COUNTIES UNTIL 515 PM EDT...
AT 451 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WILLIAMSBURG TO NEAR BUTLER TO 11
MILES NORTHEAST OF FRANKFORT...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...WILLIAMSTOWN...FALMOUTH...AMELIA...MOUNT ORAB...
BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...AUGUSTA...
SARDINIA...FELICITY...BROOKSVILLE...BUTLER...MORGAN...NEW MARKET...
OWENSVILLE...HAMERSVILLE...MOWRYSTOWN AND HIGGINSPORT.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 156.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3836 8485 3880 8446 3881 8442 3883 8443
3917 8410 3916 8356 3855 8415 3856 8417
3855 8421 3858 8421 3856 8441 3853 8444
3853 8446 3854 8447 3851 8449 3849 8456
3843 8463 3835 8474 3834 8479
TIME...MOT...LOC 2051Z 280DEG 28KT 3913 8397 3874 8435 3835 8479
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 9:37 AM EDT | Special Weather Statement | ILN | Mercer | 23 min |
| Sep 10, 2:57 PM EDT | Special Weather Statement | ILN | Miami | 33 min |
| Sep 10, 3:16 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| Sep 10, 3:28 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Sep 10, 3:36 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| Sep 10, 3:51 PM EDT | Flash Flood Warning | ILN | Butler | 114 min |
| Sep 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Sep 10, 3:55 PM EDT | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Warren | 2 hr |
| Sep 10, 4:00 PM EDT | Special Weather Statement | ILN | Greene | 30 min |
| Sep 10, 4:03 PM EDT | Special Weather Statement | ILN | Marion | 12 min |
| Sep 10, 4:08 PM EDT | Special Weather Statement | ILN | Union | 37 min |
| Sep 10, 4:13 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| Sep 10, 4:15 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Sep 10, 4:17 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 28 min |
| Sep 10, 4:26 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Sep 10, 4:27 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Sep 10, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 27 min |
| Sep 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 37 min |
| Sep 10, 4:43 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 32 min |
| Sep 10, 4:48 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Logan, Madison, Union | 117 min |
| Sep 10, 4:52 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Sep 10, 4:57 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Warren | 2 hr |
| Sep 10, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Sep 10, 5:04 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Sep 10, 5:10 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 35 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | ILN | Brown | 46 min |
| Sep 10, 5:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Licking, Madison, Pickaway | 117 min |
| Sep 10, 5:21 PM EDT | Special Weather Statement | ILN | Licking | 24 min |
| Sep 10, 5:28 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Pickaway | 47 min |
| Sep 10, 5:37 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 2 more | 3 hr |
| Sep 10, 5:41 PM EDT | Special Weather Statement | ILN | Pike, Ross | 34 min |
| Sep 10, 5:45 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 45 min |
| Sep 10, 6:12 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 33 min |
| Sep 10, 6:15 PM EDT | Special Weather Statement | ILN | Hocking, Pike, Ross, Scioto | 30 min |
| Sep 10, 6:43 PM EDT | Special Weather Statement | ILN | Hocking, Scioto | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.